# SDR UPS97224266

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACKS FOUND ON FUSELAGE FRAME FITTING BS 740 RT BETWEEN S18R AND 19R, S19R AND S20R, S23R AND S24R.  FRAME REPAIRED IAW UPS EO B727-5310-7497.
